# SDR SWAA2021080536472

- Difficulty date: April 7, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 55,307 hours, 32,840 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT; FLOOR PANEL 140CF HAS CORROSION IN SEVERAL SPOTS AROUND THE EDGE OF THE PANEL. / REMOVED CORROSION AFT CARGO PIT FLOOR PANEL 140CF DAMAGE IS MORE THAN 20' AROUND EDGE OF PANEL OUT OF LIMITS IAW SRM 53-00-53-1A-1. RECEIVED NEW PANEL P/N 453A2610-2 IAW AIPC 25-52-10-02 ATAG WN9553
